2019
Том 71
№ 11

All Issues

Fonf V. P.

Articles: 4
Article (Ukrainian)

Two theorems on quasireflexive Banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 276–279

Article (Ukrainian)

Conjugate subspaces and injections of Banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 364-369

Article (Ukrainian)

Massiveness of the set of extreme points of the unit ball in some dual banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 846–849

Article (Ukrainian)

A necessary and sufficient condition for the reflexivity of A B-space in terms of the extreme points of its unit sphere

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 692–695